# SDR SWIA2025090200629

- Difficulty date: June 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEANING FOUND FS 605.00 FRAME CRACKED AT APPROX STRINGER 18L.   REMOVED AND REPLACED FRAME SECTOR ON FS605 FROM WL73 (LEFT HAND) - STR21L WITH REFERENCE TO SRM 53-61-15, SRM 51-42-06  AND REO 601R-53-61-8354 REV-- DATED 2025-07-04.   COMPLETED TASK CARD 51-900-1003-SKY.
